# SDR 29GA2019020100002

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 36,925 hours, 42,016 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 121 MCO/FLL CIRCUIT BREAKER L8 UNDER EMERGECNY EXT CTL, POPPED , RESET ONCE, THEN POPPED AGAIN. CORRECTIVE ACTION: RESET CB L8, CHECKED WIRES AT OVERHEAD PANEL AND F/A PANEL FOR SECURITY AND CONDITION NO DEFECT NOTED, OPERATION CHECK NORMAL.
